On the strong summability and approximation of orthogonal series

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)245-254
Number of pages10
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume37
Issue number1-3
DOIs
Publication statusPublished - Mar 1981

Fingerprint

Orthogonal Series
Summability
Approximation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the strong summability and approximation of orthogonal series. / Leindler, L.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 37, No. 1-3, 03.1981, p. 245-254.

Research output: Contribution to journalArticle

@article{85e4cc6dfe8f492483df6d11e99925e7,
title = "On the strong summability and approximation of orthogonal series",
author = "L. Leindler",
year = "1981",
month = "3",
doi = "10.1007/BF01904886",
language = "English",
volume = "37",
pages = "245--254",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-3",

}

TY - JOUR

T1 - On the strong summability and approximation of orthogonal series

AU - Leindler, L.

PY - 1981/3

Y1 - 1981/3

UR - http://www.scopus.com/inward/record.url?scp=34250238840&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250238840&partnerID=8YFLogxK

U2 - 10.1007/BF01904886

DO - 10.1007/BF01904886

M3 - Article

AN - SCOPUS:34250238840

VL - 37

SP - 245

EP - 254

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-3

ER -